# SDR UF6A950604

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: JM5
- Condition: Failed
- Location: Cockpit
- Part time: 6,937 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 5020 - CWA - TAKEOFF CONFIGURATION WARNING SOUNDED.  MAINTENANCE REPLACED THE ELEVATOR TRIM WHEEL MICROSWITCH.  (M)
